Dr. Mario Santilli

Habilitand
Nichtlineare Analysis
Telefon: +49 821 598 2154
Fax: +49 821 598 - 14 21 44
E-Mail:
Raum: 2020 (L1)
Sprechzeiten: nach Vereinbarung
Adresse: Universitätsstraße 14, 86159 Augsburg

Research Interests

Calculus of Variations, Geometric Measure Theory, Convex Geometry, Viscosity solutions of PDE’s, Mathematical models in elastic and fracture mechanics.

Short Vita

  • Master Degree in Mathematics, Università degli studi dell’Aquila (2013)
  • PhD student in Mathematics at Max Planck Institute for Gravitational  Physics (2013-2017)
  • Phd Degree in Mathematics, Potsdam Universität (2017)
  • PostDoc at Augsburg Universität (since 2017)

Articles

Papers

Published or accepted

  • MARIO SANTILLI. Rectifiability and approximate differentiability of higher order for sets. Indiana Univ. Math. J. 68 (2019), 1013–1046.
  • ULRICH MENNE, MARIO SANTILLI. A geometric second-order-rectifiable stratification for closed subsets of Euclidean space. Ann. Sc. Norm. Super. Pisa Cl. Sci. (5) 19(3) (2019), 1185-1198.
  • MARIO SANTILLI. Fine properties of the curvature of arbitrary closed sets. Ann. Mat. Pura Appl. (4), 199, (2020), no. 4, 1431-1456.
  • MARIO SANTILLI. Normal bundle and Almgren’s geometric inequality for singular varieties of bounded mean curvature. Bull. Math. Sci. 10(1) 2050008, 24, 2020.
  • ANTONIO DE ROSA, SŁAWOMIR KOLASINSKI ´ , MARIO SANTILLI Uniqueness of critical points of the anisotropic isoperimetric problem for finite perimeter sets. Arch Rational Mech Anal 238, 1157–1198 (2020). https://doi.org/10.1007/s00205-020-01562-y

 

Preprints

  • MARIO SANTILLI. Second order rectifiability of varifolds of bounded mean curvature. Submitted. https://arxiv.org/abs/1907.02792
  • MARIO SANTILLI. Distance functions with dense singular sets. Submitted. https://arxiv.org/abs/2007.08959
  • MARIO SANTILLI. Uniqueness of singular convex hypersurfaces with lower bounded k-th mean curvature

Suche